# SDR KBM2005F00231

- Difficulty date: June 25, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 25614
- Condition: Malfunctioned
- Location: Directional
- Part time: 490 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO FLAG GOES ON IN FLIGHT.  REMOVED AND REPLACED.  (K)
